# SDR USAAD99072

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE LOW LEVEL EMERGENCY LIGHTING WAS INOPERATIVE DURING ORIGINATING PREFLIGHT CHECK.  MAINTENANCE REMOVED AND REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
